# SDR FDEA201107202837

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 959-979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE FASTENER HOLES, FOUND ELONGATED HOLES FROM STA 959 TO STA 979, X=  27.    SEAT TRACK REMOVED IAW SRM 51-31-01, REV 47.  NEW REPAIR SEAT TRACK SECTION AND SPLICE FABRICATED IAW SRM 53-00-52, REV 47, FIG 201.  NEW REPAIR SEAT TRACK SECTION AND SPLICE INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASIFIED AS MAJOR IAW GMM 6-2-100.
